# SDR 2006FA0000749

- Difficulty date: July 20, 2006
- Submitted: August 9, 2006
- Operation: General aviation
- Aircraft: N2802W
- Make and model: Socata TB21
- Aircraft serial: 1137
- Engine: Lyc TIO540AB1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Part number: LW14995
- Condition: Broken
- Location: Cylinder
- Part time: 232 hours
- Component: Cylinder, Lyc
- Component part number: LW12429
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PUSH ROD HOUSING TUBE RETAINING SPRINGS WERE BROKEN AT THE BEND JUST OB OF THE MOUNT HOLE.  THE UNBROKEN SPRINGS HAD A TOOL LINE AT THE POINT OF THE BEND.  THERE WERE 2 BROKEN SPRINGS, LOCATED ON NR 3 AND NR 4 CYLINDERS.  ONE SPRING HAD ONE SIDE BROKEN OFF THE OTHER BOTH SIDES WERE BROKEN.  BELIEVE THE TOOL MARKS ARE CAUSING THE PROBLEM.  ALL 6 SPRINGS WERE REPLACED WITH NEW MFG PARTS AND SOME ALSO CONTAINED THE TOOL MARKS AT THE BEND.  (K)
